# SDR SWAA2021080305887

- Difficulty date: August 3, 2020
- Submitted: August 3, 2021
- Operation: Air carrier
- Aircraft: N8646B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36935
- Aircraft time: 21,285 hours, 9,355 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT FLOOR PANEL 140DF; UPPER INBD & OTBD EDGES; CORROSION; MRK'D. / EVALUATED CORROSION ON AFT PIT FLOOR PANEL 140DF UPPER INBD & OTBD EDGES TOTAL ACCUMULATED DAMAGE EXCEEDED 20' MAXIMUM ALLLOWED - OUT OF LIMITS. FABRICATED NEW PANEL 140DF IAW AMM 25-52-01-201-801 AND BOEING DWG 453A2610 REV B ATAG A67755
